# SDR AMTA200700281

- Difficulty date: June 5, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGEL FMC OPERATION MESSAGE SHOWS ON THE CDU (NR2 FMC INOPERATIVE).  (K)
